# SDR IPXA2017101922784

- Difficulty date: October 18, 2017
- Submitted: October 20, 2017
- Operation: Air carrier
- Aircraft: N441UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27386
- Aircraft time: 23,816 hours, 15,740 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Broken
- Location: Escape Rope
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S EMERGENCY ESCAPE ROPE COVER IS BROKEN.  REPAIRED THE ESCAPE ROPE COVER IAW DRAWING 232N1714.
